# SDR DL72S011022

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 47,982 hours, 29,639 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65404676
- Part serial: 638
- Condition: Bypassing
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION MAIN GEAR EXTENDED NORMALLY NOSE GEAR DID NOT.  FOUND LOCK ACTUATOR BYPASSING INTERNALLY.  REPLACED SAME.
